Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
On the rate of points in projective spaces
Autore:
Conca, A; De Negri, E; Rossi, ME;
Indirizzi:
Univ Genoa, Dipartimento Matemat, I-16146 Genoa, Italy Univ Genoa Genoa Italy I-16146 ipartimento Matemat, I-16146 Genoa, Italy
Titolo Testata:
ISRAEL JOURNAL OF MATHEMATICS
, volume: 124, anno: 2001,
pagine: 253 - 265
SICI:
0021-2172(2001)124:<253:OTROPI>2.0.ZU;2-U
Fonte:
ISI
Lingua:
ENG
Soggetto:
ALGEBRAS; RESOLUTION;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
14
Recensione:
Indirizzi per estratti:
Indirizzo: Conca, A Univ Genoa, Dipartimento Matemat, Via Dodecaneso 35, I-16146 Genoa, Italy Univ Genoa Via Dodecaneso 35 Genoa Italy I-16146 46 Genoa, Italy
Citazione:
A. Conca et al., "On the rate of points in projective spaces", ISR J MATH, 124, 2001, pp. 253-265

Abstract

The rate of a standard graded K-algebra R is a measure of the growth of the shifts in a minimal free resolution of K as an R-module. It is known thatrate(R) = 1 if and only if R is Koszul and that rate(R) greater than or equal to m(I) - 1 where m(1) denotes the highest degree of a generator of thedefining ideal I of R. We show that the rate of the coordinate ring of certain sets of points X of the projective space pn is equal to m(I) -1. This extends a theorem of Kempf. We study also the rate of algebras defined by aspace of forms of some fixed degree d and of small codimension.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 24/09/20 alle ore 06:52:24